# SDR SWAA2023081487091

- Difficulty date: August 8, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 35,326 hours, 16,487 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 500 Left Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONFIGURING FOR LANDING PLAED FLAP HANDLE TO 30 AND TRAILING EDGE FLAPS ONLY EXTENDED TO ABOUT 22 DEGREES. THEY REMAINED IN THIS POSTION FOR THE REMAINDER OF THE FLIGHT. NO ASSYMETRY INDICATED WHILE CONFIGURING FOR LANDING PLAED FLAP HANDLE TO 30 AND TRAILING EDGE FLAPS ONLY EXTENDED TO ABOUT 22 DEGREES. THEY REMAINED IN THIS POSTION FOR THE REMAINDER OF THE FLIGHT. NO ASSYMETRY INDICATED OR FELT. AFTER LANDING DURING TAXI IN THE FLAPS SELF RETRACTED TO THE 15 POSITION WHICH WAS WHERE THE FLAP LEVER WAS SET.<[01] REMOVED AND REPLACED FLAO POSITION TRANSMITTER REF AMM 27-58-01 ; OPS NORMAL.
